# SDR FDEA201202010410

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51482
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON SEAT TRACK CROWN AND CHANNEL AT BS 490 - 510, RBL 45.5.  DAMAGED SEAT TRACK TRIMMED AND  CARRIED OUT SPLICE REPAIR IAW SRM 53-00-52, REPAIR 1, FIG   201, REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
